# SDR 2005FA0000767

- Difficulty date: May 5, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N325YH
- Make and model: Piper PA-31-325
- Aircraft serial: 317812007
- Engine: Lyc TIO540F2BD
- Engine time: 1,413 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

THE LT ENGINE STOPPED IN CRUISE FLIGHT.  AFTER INVESTIGATION IT WAS FOUND THE CAM HAD FAILED JUST FORWARD OF THE NR 5 AND NR 6 CYLINDERS AND CRACKED THE LT CASE HALF.  TBO IS 1800HRS, COMPONENT TIME IS 1413.3 TSMOH.
